Integral Domain Type Representations in Sheaves and Other Topoi.
Mathematische Zeitschrift, Tome 151 (1976), pp. 35-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__151_172430,
author = {John F. Kennisson},
title = {Integral {Domain} {Type} {Representations} in {Sheaves} and {Other} {Topoi.}},
journal = {Mathematische Zeitschrift},
pages = {35--56},
year = {1976},
volume = {151},
zbl = {0331.18011},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__151_172430/}
}
John F. Kennisson. Integral Domain Type Representations in Sheaves and Other Topoi.. Mathematische Zeitschrift, Tome 151 (1976), pp. 35-56. http://geodesic.mathdoc.fr/item/MZ_1976__151_172430/